Results 1 to 15 of 15
  1. #1
    thestreaker's Avatar
    thestreaker is offline Junior Member
    Join Date
    Mar 2008
    Location
    canada
    Posts
    64

    nolvadex causing hairloss

    i only took 20 mg nolva for 2 days but it gave me hives so i had to stop, whole body was itching like crazy especially my scalp for 5 days. now 2 weeks later 80% of the hair on my head is growing in really thin and i can see my scalp for the first time ever.

    im hoping this insane amount of hair thinning and shedding is reversible...

    just wondering the guys who have experienced this before how long it took hair to start thickening up again? or go back to how it was for that matter, i had pretty thick hair before.

  2. #2
    kaberle_15's Avatar
    kaberle_15 is offline Anabolic Member
    Join Date
    Nov 2006
    Location
    Canada
    Posts
    2,176
    What did you take the nolva for, pct?

    What aas did you take?

  3. #3
    thestreaker's Avatar
    thestreaker is offline Junior Member
    Join Date
    Mar 2008
    Location
    canada
    Posts
    64
    just did a short cycle of test prop... yeah was going to do a pct, but it lasted 2 day

  4. #4
    AcePowerZ is offline Member
    Join Date
    May 2008
    Posts
    513
    I had the same problem I have a crown Baldy spot now and it is very noticable. I did not have the problem before my first cycle. I did not take Nolv though only Clomid and Adex.

  5. #5
    thestreaker's Avatar
    thestreaker is offline Junior Member
    Join Date
    Mar 2008
    Location
    canada
    Posts
    64
    i had never taken nolva before either

  6. #6
    kaberle_15's Avatar
    kaberle_15 is offline Anabolic Member
    Join Date
    Nov 2006
    Location
    Canada
    Posts
    2,176
    Testosterone is known to convert to DHT which is probably to blame for your hair loss. You should continue to do a full PCT, hair loss is a side effect you should have known about before you went into the cycle and not running a PCT will hurt you more in the long run.

  7. #7
    thestreaker's Avatar
    thestreaker is offline Junior Member
    Join Date
    Mar 2008
    Location
    canada
    Posts
    64
    ahh if 40 mgs nolva leaves me with permant bald spots im gonna snap.

  8. #8
    thestreaker's Avatar
    thestreaker is offline Junior Member
    Join Date
    Mar 2008
    Location
    canada
    Posts
    64
    yeah caberle but i ran 4 weeks of test prop at 70 mgs and had zero hairthinning besides in the front temples that almost everyone has. i didnt start the nolva untill 8 days after stopping prop and at that time the hair on my head was growing in thick.

    within 5 days after the nolva i could see my scalp and hair was growing in really thin, eyelashes and eyebrows are thinning too. i'm 100% sure it was the nolva because the day after taking it my scalp got inflamed and really ichy

  9. #9
    Atomini's Avatar
    Atomini is offline Banned
    Join Date
    Mar 2007
    Location
    GTA, Canada
    Posts
    6,121
    Could be a reaction to nolva thats only unique with you.

  10. #10
    MercyDog's Avatar
    MercyDog is offline Senior Member
    Join Date
    Jul 2008
    Location
    In the hills
    Posts
    1,047
    Quote Originally Posted by thestreaker View Post
    yeah caberle but i ran 4 weeks of test prop at 70 mgs and had zero hairthinning besides in the front temples that almost everyone has. i didnt start the nolva untill 8 days after stopping prop and at that time the hair on my head was growing in thick.

    within 5 days after the nolva i could see my scalp and hair was growing in really thin, eyelashes and eyebrows are thinning too. i'm 100% sure it was the nolva because the day after taking it my scalp got inflamed and really ichy
    70mgs? Is that a week, for 4 weeks? I wouldn't bother with the PCT if so. Also, have you tried Clomid? Don't take any more of the Nolva, if its UGL it may not be the actual active ingredient in the nolva, it could be how it was made.

  11. #11
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    Quote Originally Posted by Atomini View Post
    Could be a reaction to nolva thats only unique with you.
    I was thinking the same.

  12. #12
    Join Date
    May 2008
    Location
    Australia
    Posts
    523
    Hair loss/thinning in just 5 days with nova 20mgs thats not possible.
    Perhaps the UGL might have some stuff that is not suitable or u are allergic to. But i believe nolva is not going to cause this problem.

  13. #13
    thestreaker's Avatar
    thestreaker is offline Junior Member
    Join Date
    Mar 2008
    Location
    canada
    Posts
    64
    yah thats 70mg per day of prop.
    seeing how hives and hairloss are both listed as possible side effects on every website about nolvadex . i don't think i'm the only one who its happened too.

    my eyebrows and eyelash are thinning too... test wouldn't do that.
    i tried clomid over a year ago, only side i got from that was blury vision and a few hot flashes.
    I dont have any sexual dysfunction or anything so not to worried i didnt run a pct.

  14. #14
    chuckt12345's Avatar
    chuckt12345 is offline Knowledgeable Member
    Join Date
    Aug 2006
    Location
    Houston
    Posts
    4,215
    its not the nolva,, its the test. Just DHT building up from it. In most cases it will come back but might take a year to compeltly stop. At least thats how it goes with me.

  15. #15
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    My HOME GYM
    Posts
    13,108
    So far the onyl thing I have found that has ever made me shed any hair was inejctable winstrol the oral form doesnt seem to do it to me though go figure.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •